# SDR EIAA2002088

- Difficulty date: July 23, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 481 - PANC - WHILE CRUISING AT FL35.0, NR 1 ENGINE COMPRESSOR STALLED, N1 RPM DECREASED AND EGT INCREASED RETARDED THROTTLE NO RESPONSE, SHUTDOWN NR 1 ENGINE.  DURING WINDMILLING ATTEMPTED RESTART, EGT OUT OF LIMITS, RETURN TO ANC.  (M)
